# SDR GTIA020333

- Difficulty date: March 21, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD GALLEY SERVICE DOOR, ANGLE ATTACHED TO DOOR BELOW INTERIOR DOOR HANDLE HAS LIGHT CORROSION.  FABRICATED NEW ANGLE.  INSTALLED NEW ANGLE.  (M)
